# SDR AALA202512098011

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 33,030 hours, 3,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND UNDER LAVATORY L4F-1L THRESHOLD AT BS 1744 BETWEEN LBL 53 AND LBL 81. REPAIRED LAVATORY BELOW THRESHOLD PER EA 369916.
